본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Journal of pure and applied algebra v.221 no.6, 2017년, pp.1423 - 1437   SCI SCIE
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

The regularity index of up to 2n −1 equimultiple fat points of P n

Calussi, G. (Dipartimento di Matematica e Informatica “Ulisse Dini”, Università ); Fatabbi, G. ( di Firenze, Viale Morgagni 67/a, 50134 Firenze, Italy ); Lorenzini, A. ( Dipartimento di Matematica e Informatica, Università );
  • 초록  

    Abstract Let X = m P 1 + ⋯ + m P n + k be a fat point subscheme of P n , where S u p p ( X ) consists of n + k distinct points which generate P n . We study the regularity index τ ( X ) of X , which is the least degree in which the Hilbert function of X equals its Hilbert polynomial. We prove that the generalized Segre's bound for τ ( X ) holds if n ≥ 4 and there are k + 3 points of S u p p ( X ) on a linear subspace Λ ≃ P 3 . We assume S u p p ( X ) is not in general position and call d the least integer for which there exists a linear subspace Λ of dimension d containing at least d + 2 points of S u p p ( X ) . We prove that the generalized Segre's bound holds for simple points when either 3 ≤ k ≤ n + 1 and d > k − 3 or k = 4 with no restriction on d . For m ≥ 2 we prove the generalized Segre's bound when S u p p ( X ) consists of n + 4 points and either there are at least 3 points on a line or at least 5 points on a plane or at least 6 points on a linear subspace Λ ≃ P 3 . Finally we prove that, in general, 2 m − 1 ≤ τ ( X ) ≤ 2 m when 3 ≤ k ≤ n − 1 and d > k − 1 , and we extend this result to the non-equimultiple case. We also provide cases in which the previous bound gives the generalized Segre's bound.


 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기